Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on non-ordinary primes

Authors: Seokho Jin, Wenjun Ma and Ken Ono
Journal: Proc. Amer. Math. Soc. 144 (2016), 4591-4597
MSC (2010): Primary 11F33; Secondary 11F11
Published electronically: May 6, 2016
MathSciNet review: 3544511
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ O_L$ is the ring of integers of a number field $ L$, and suppose that

$\displaystyle f(z)=\sum _{n=1}^{\infty }a_f(n)q^n\in S_k\cap O_L[[q]] $

(note: $ q:=e^{2\pi i z}$) is a normalized Hecke eigenform for $ \mathrm {SL}_2(\mathbb{Z})$. We say that $ f$ is non-ordinary at a prime $ p$ if there is a prime ideal $ \frak {p}\subset O_L$ above $ p$ for which

$\displaystyle a_f(p)\equiv 0\pmod {\frak {p}}. $

For any finite set of primes $ S$, we prove that there are normalized Hecke eigenforms which are non-ordinary for each $ p\in S$. The proof is elementary and follows from a generalization of work of Choie, Kohnen and the third author.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F33, 11F11

Retrieve articles in all journals with MSC (2010): 11F33, 11F11

Additional Information

Seokho Jin
Affiliation: School of Mathematics, Korea Institute for Advanced Study, Hoegiro 85, Dongdaemun-gu, Seoul 130-722, Korea

Wenjun Ma
Affiliation: School of Mathematics, Shandong University, Jinan, Shandong, People’s Republic of China 250100

Ken Ono
Affiliation: Department of Mathematics, Emory University, Atlanta, Georgia 30322

Received by editor(s): November 19, 2015
Received by editor(s) in revised form: January 7, 2016
Published electronically: May 6, 2016
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society